# SDR DHL9970219C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUS EXTERIOR SKIN BULGED BUTT JOINT 440 S2R.  CUT OUT DAMAGED AREA, FROM STR 4L TO 4R, PERFORMED HFEC, VISUAL INSPECTED.  PERFORMED INSURANCE CUT.  INSTALLED REPAIR PARTS PER BOEING TELEX 32-9430, 5 BY 60, N/R 3027.
